# SDR WX0A071840

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug MD 83
- Aircraft serial: 49625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99236303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE RELEASE CHECK NOTED CRACK ON REPAIR DOUBLER AT CANTED FRAME 1485, RT LONGERON 3 - 4.  REMOVED CRACKED REPAIR AT CANTED FRAME 1485, RT LONGERON 3 - 4 & INSTALLED NEW DOUBLER IAW SRM 53-01 FIG 2 SHEET 3 PG12, 53-14-4 FIG 3 & 51-10-4.
